effects. Right now I am suffering from muscle aches, nausea and lack of sleep. I know the program has worked for me so that is why I am continuing the medication. I'm taking Tylenol for the aching and I eat before I take the medication for the nausea. Is anyone else experiencing muscle aches?
Hey Quitter Lynne,
I haven't taken Chantix but checked the literature and it lists the following as frequent side effects: arthralgia, back pain, muscle cramp, musculoskeletal pain, myalgia. Arthralgia is joint pain and myalgia is muscle pain. So unfortunately the muscle aches are a common side effect of the Chantix.
Take care and good luck on quitting smoking,
Yup - my third serious attempt here too... I think at least third!? ;-) The worst side effect for me has been difficulty sleeping - ugh! I don't sleep solid and when I have to wake up, I feel sooo tired! But, I am determined to make this my last attempt so I have to keep telling myself that this is all temporary and it will be for a very good cause once I am smoke free!! Hang in there and good luck!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 5 answers
Posted 1 Apr 2010 • 3 answers
Posted 8 Aug 2011 • 3 answers
Pristiq - first day was terrible, want to stay in bed even more, anyone else had this, advice please
Posted 20 May 2012 • 3 answers
Posted 13 Feb 2016 • 1 answer